MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR 1.0CC 28G 100CT1/2" 8/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus syringes.Pharmacist is calling on behalf of the customer.The customer is using the syringes to administer leuprolide, a fertility drug.Pharmacist stated that the syringes are pre-filled with 80 units of leuprolide.Pharmacist stated that the pharmacy has been doing this for over 15 years.Customer stated that the syringes had a solid, white substance in the syringe.The customer had called the pharmacy prior to injecting the drug; pharmacy had advised the customer to administer the medication.After administering the medication, the white substance was still there in the syringe.The customer feels well and did not report any symptoms.No medical intervention associated with the use of the product was reported.The customer is out of intended use- product is intended for insulin use only.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-may-2022: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities were observed on retain samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14282130
Report Number1000113657-2022-00257
Device Sequence Number5936003
Product Code FMF
UDI-Device Identifier00021292005795
UDI-Public(01)00021292005795
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/10/2024
Device Model NumberSYR, LDR 1.0CC 28G 100CT1/2" 8/CS
Device Lot NumberNP21003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/04/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown